Ohio, 2015

Tornado and Flash Flooding in Ohio, June 20, 2015

June 20, 2015 · NWS RLX · 5 events in 4 counties and zones

The remnants of what was Tropical Storm Bill moved east, through northern Kentucky during the morning hours, reaching near Portsmouth during the mid afternoon hours. Showers were more persistent from northern Vinton County and the Hocking River Valley on north.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$75,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

The remnants of what was Tropical Storm Bill moved east, through northern Kentucky during the morning hours, reaching near Portsmouth during the mid afternoon hours.

Showers were more persistent from northern Vinton County and the Hocking River Valley on north. Lines of thunderstorms formed ahead of the low pressure center during the early afternoon and moved north. One brief tornado was confirmed in Washington County on the mesoscale comma head of one short convective line.

Rain totals of 1.5 to 2.5 were common over grounds that had become wet during the past week. Minor flash flooding occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 20, 11:59 AM EST, 51 minutes earlier.

Area forecast discussion, Jun 20, 11:59 AM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1259 PM EDT SAT JUN 20 2015

.SYNOPSIS...
WHATS LEFT OF TROPICAL STORM BILL WILL CAUSE PERIODS OF HEAVY
RAIN AND THUNDERSTORMS THROUGH TONIGHT. A MEANDERING FRONT WILL
BRING ON AND OFF THUNDERSTORM CHANCES THROUGH MUCH OF THE UPCOMING
WEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
REPETITIVE SHOWERS AND STORMS COULD PRODUCE ENOUGH PCPN TO EXCEED
FLASH FLOOD GUIDANCE TODAY THROUGH TONIGHT. THEREFORE...CONTINUE
WITH A FLASH FLOOD WATCH FOR THE ENTIRE AREA IN EFFECT THROUGH 09Z
TONIGHT. OTHERWISE...MOST AREAS WILL SEE RAIN WHICH CAN BE HEAVY
AT TIMES DUE TO THE ROBUST AMOUNTS OF MOISTURE IN THE AIR WITH
PWATS IN EXCESS OF TWO INCHES. LUCKILY...MOST OF THE BANDS OF
PRECIP SEEM TO BE MOVING ALONG FAIRLY NICELY ALLOWING LOCATIONS TO
RECOVER A LITTLE BETWEEN DOWNPOURS.

THE REMAINING CIRCULATION ASSOCIATED WITH BILL SHOULD MOVE
DIRECTLY OVER THE CENTER OF WV ON ITS WAY NORTHEAST. WILL NEED TO
WATCH SOME OF THE WRAP AROUND BANDS TO SEE IF THEY WILL SURPASS
FFG...BUT FOR NOW MOST PRECIP LOOKS TO BE IN THE DEFORMATION ZONE
WHICH LIES JUST TO THE NORTH OF PERRY COUNTY OHIO.

THERE IS SOME POTENTIAL FOR SEVERE STORMS THIS AFTERNOON...BUT THE
ATMOSPHERE IS SO WARM WITH DEEP MOISTURE THAT IT WILL BE HARD TO
REALIZE ANY OF THE POTENTIAL.

PRECIPITATION SHOULD END EARLY SUNDAY IN THE MOUNTAINS AS THE
REMNANTS OF BILL PUSH AWAY. HOWEVER...THE DRY WEATHER WILL NOT
LAST LONG AS A COLD FRONT APPROACHES FROM THE NORTHWEST SUNDAY
AFTERNOON AND MAY BRING SOME SEVERE THREAT WITH IT. THE FRONT
SHOULD PUSH SOUTHEAST AND POSSIBLY BECOME STATIONARY ACROSS OUR
SOUTHERN COUNTIES BY MONDAY MORNING.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
MOST...IF NOT ALL...OF THE REGION SHOULD BE DRY MONDAY MORNING.
FRONT WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT DURING THE
DAY. NAM SUGGESTS REGION WILL REMAIN DRY MONDAY INTO MONDAY NIGHT.
GFS SUGGESTS PRECIPITATION WILL DEVELOP ACROSS OUR SOUTHERN
COUNTIES MONDAY AFTERNOON...AND THEN DISSIPATE LATE MONDAY INTO
THE OVERNIGHT HOURS.

ONE THING THAT I HAVE LEARNED DURING MY CAREER IS TO NEVER TRUST
A WARM FRONT. WITH THIS IN MIND...HAVE GONE WITH CHANCE POPS SOUTH
AND SLIGHT CHANCE POPS NORTH AS THE WARM FRONT HEADS NORTH.

BY TUESDAY MORNING...WARM FRONT SHOULD HAVE PUSHED NORTH...WITH A
COLD FRONT APPROACHING FROM THE NORTHWEST. SO CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL INCREASE DURING THE DAY.

WITH THE GROUND BEING WET DUE TO THE PRECIPITATION EXPECTED TODAY
AND TONIGHT...FEEL WARMER MAV NUMBERS FOR HIGHS ON SUNDAY ARE TOO
WARM AND HAVE GONE CLOSER TO THE MET NUMBERS. FEEL THE SAME FOR
HIGHS ON MONDAY...SO WENT CLOSER TO THE COOLER MAV NUMBERS. ALSO
FEEL MEX NUMBERS ARE TOO WARM FOR HIGHS ON TUESDAY...SO ECMWF
NUMBERS WERE PREFERRED.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
A SERIES OF UPPER DISTURBANCES IN THE WEST TO NORTHWEST FLOW ALOFT
PATTERN OVER OUR REGION...WILL KEEP A FRONTAL SYSTEM MEANDERING
CLOSE TO OUR AREA. IT WILL DIFFICULT TO TIME THESE DISTURBANCES
AND HOW FAR THEIR FRONTS WILL GET...SO WILL KEEP A CHANCE OF
SHOWERS AND STORMS EACH DAY. IT WILL CONTINUE WARM AND HUMID.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VARIOUS AREAS OF IFR AND THUNDERSTORMS IN BANDS FROM REMNANTS OF
TROPICAL STORM BILL WILL CONTINUE NOW THROUGH EARLY SUNDAY. DEW
POINTS REMAIN HIGH OVERNIGHT AND ABUNDANT LOW LEVEL MOISTURE COULD
LEND TO LOW STRATUS OR FOG SUNDAY MORNING.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...

FORECAST CONFIDENCE: LOW TO MEDIUM.

ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHRA/TSRA WILL
REQUIRE AMENDMENTS AND TEMPOS. TIMING OF DETERIORATING/IMPROVING FLIGHT
CONDITIONS ON ACCOUNT OF THE REMNANTS OF TROPICAL STORM BILL MAY
VARY.

.AFTER 00Z SUNDAY... IFR POSSIBLE TUESDAY IN SHOWERS AND
THUNDERSTORMS.

&&

WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ005>011-013>020-
     024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ066-067-075-076-
     083>087.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ003-004.

&&

SYNOPSIS...JSH/JW
NEAR TERM...JW
SHORT TERM...JSH
LONG TERM...JMV
AVIATION...JW
Hazardous weather outlook, Jun 20, 2:52 AM EST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
352 AM EDT SAT JUN 20 2015

VAZ003-004-WVZ013-024>026-033>036-046-210800-
DICKENSON-BUCHANAN-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-POCAHONTAS-
352 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...AND
PORTIONS OF NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. STRONG WIND GUSTS WILL BE THE MAIN THREAT.
HOWEVER...CONDITIONS COULD BECOME FAVORABLE FOR THE DEVELOPMENT OF
AN ISOLATED TORNADO TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY. STRONG WIND
GUSTS WILL BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-210800-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-WIRT-
352 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. STRONG WIND GUSTS WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY. STRONG
WIND GUSTS WILL BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ015-016-018>020-027>032-037>040-047-210800-
KANAWHA-ROANE-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-RANDOLPH-
352 AM EDT SAT JUN 20 2015

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. STRONG WIND GUSTS WILL BE THE MAIN THREAT.
HOWEVER...CONDITIONS COULD BECOME FAVORABLE FOR THE DEVELOPMENT
OF AN ISOLATED TORNADO TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY. STRONG
WIND GUSTS WILL BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 20, 11:06 AM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1206 PM EDT SAT JUN 20 2015

WVZ015-026-027-033>037-201715-
CLAY-NICHOLAS-KANAWHA-BOONE-FAYETTE-MCDOWELL-WYOMING-RALEIGH-
1206 PM EDT SAT JUN 20 2015

...A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
RALEIGH...NICHOLAS...CLAY... NORTHEASTERN MCDOWELL...
FAYETTE...EASTERN BOONE...EASTERN WYOMING AND SOUTHEASTERN KANAWHA
COUNTIES...

AT 1204 PM EDT...A LINE OF SHOWERS WITH EMBEDDED THUNDERSTORMS WERE
ALONG A LINE...EXTENDING FROM NEAR EAST BANK TO NEAR COALDALE...AND
MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
BECKLEY...SUMMERSVILLE...FAYETTEVILLE...RICHWOOD...RAINELLE...
PINEVILLE...CLAY...BABCOCK STATE PARK...OAK HILL...MONTGOMERY...
MULLENS...CHESAPEAKE...MARMET...MOUNT HOPE...MABSCOTT...ANSTED...
SOPHIA...BELLE...CEDAR GROVE AND EAST BANK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3817 8175 3862 8104 3825 8046 3808 8071
      3810 8088 3806 8087 3806 8080 3804 8083
      3798 8077 3795 8081 3787 8075 3782 8094
      3773 8091 3759 8109 3758 8120 3751 8121
      3746 8131 3742 8128 3727 8145
TIME...MOT...LOC 1604Z 268DEG 26KT 3824 8149 3735 8139

13
Special weather statement, Jun 20, 12:10 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
110 PM EDT SAT JUN 20 2015

WVZ010-011-015>020-027>032-036>040-046-047-201815-
BARBOUR-PLEASANTS-CALHOUN-POCAHONTAS-WEBSTER-TAYLOR-KANAWHA-NICHOLAS-
HARRISON-LEWIS-CLAY-RITCHIE-BRAXTON-ROANE-TYLER-FAYETTE-WIRT-
DODDRIDGE-RANDOLPH-UPSHUR-GILMER-
110 PM EDT SAT JUN 20 2015

...HEAVY DOWNPOURS...WITH EMBEDDED THUNDERSTORMS WILL TRACK ACROSS
NORTH CENTRAL WEST VIRGINIA THROUGH 215 PM EDT...

AT 105 PM EDT...A GUSTY LINE OF SHOWERS WITH HEAVY DOWNPOURS WAS
ALONG A LINE...EXTENDING FROM 6 MILES NORTH OF SPENCER TO 7 MILES
WEST OF BIRCH RIVER TO NEAR RAINELLE...AND MOVING NORTHEAST AT 40
MPH. THIS LINE ALSO CONTAINS EMBEDDED THUNDERSTORMS.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
CLARKSBURG...ELKINS...BUCKHANNON...GRAFTON...WESTON...SUMMERSVILLE...
PHILIPPI...FAYETTEVILLE...SPENCER...RICHWOOD...HARRISVILLE...
GLENVILLE...MARLINTON...SUTTON...MIDDLEBOURNE...GRANTSVILLE...CLAY...
AUDRA STATE PARK...GREENBANK AND CASS SCENIC RAILROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3889 7952 3878 7951 3867 7962 3837 7973
      3811 8035 3823 8036 3827 8044 3808 8071
      3810 8088 3798 8077 3785 8100 3871 8154
      3886 8152 3961 8095 3943 8058 3947 8048
      3939 8009 3944 7990 3904 7978 3896 7935
TIME...MOT...LOC 1705Z 230DEG 47KT 3890 8133 3853 8088 3793 8086

13
Special weather statement, Jun 20, 12:26 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
126 PM EDT SAT JUN 20 2015

OHZ066-067-075-076-084-085-WVZ007>011-014-017-201845-
VINTON-MORGAN-WASHINGTON-ATHENS-MEIGS-PERRY-MASON-PLEASANTS-JACKSON-
TYLER-WIRT-PUTNAM-WOOD-
126 PM EDT SAT JUN 20 2015

...HEAVY DOWNPOURS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
PERRY...MEIGS...NORTHEASTERN VINTON...MORGAN...WASHINGTON...
ATHENS...NORTHEASTERN PUTNAM...WESTERN WIRT...WOOD...CENTRAL
PLEASANTS...NORTHEASTERN MASON AND JACKSON COUNTIES...

AT 124 PM EDT...A LINE OF HEAVY DOWNPOURS WITH EMBEDDED
THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR LAKE HOPE STATE
PARK TO 6 MILES SOUTHWEST OF KENNA...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
PARKERSBURG...ATHENS...MARIETTA...BELPRE...NELSONVILLE...NEW
LEXINGTON...RIPLEY...ST. MARYS...POMEROY...GLOUSTER...
MCCONNELSVILLE...SOMERSET...BEVERLY...ALBANY...RACINE...SHAWNEE...
COOLVILLE...RUTLAND...CHESTERHILL AND FORKED RUN STATE PARK.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3991 8217 3982 8217 3977 8207 3975 8164
      3959 8158 3958 8148 3965 8147 3954 8104
      3959 8092 3926 8127 3851 8184 3852 8184
      3892 8212 3900 8210 3901 8218 3939 8245
      3939 8229 3955 8216 3960 8238 3993 8246
TIME...MOT...LOC 1724Z 203DEG 46KT 3938 8235 3861 8174

13

The radar

The Cincinnati radar (KILN), 139 km away, was scanning. The volume nearest the first event began at 17:50 UTC.

Open the radar archive at this moment

Event by event

3 flash flood, 1 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Perry

When
June 20, 12:50 PM EST
Where
Perry County, Shawnee
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
39.600, -82.220

Trees were blown down. There was damage to 1 roof and chimney.

Tornado, Washington

When
June 20, 1:12 PM EST to 1:13 PM EST
Where
Washington County, 0.98 mi SSW of Bartlett to 0.87 mi SSW of Bartlett
Rating
EF0
Path length
0.12 mi
Path width
77 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
39.407, -81.829

A brief EF0 tornado occurred off of Tullis Road, southwest of Bartlett. The estimated strongest wind gust was around 85 mph.

Several trees were uprooted and numerous large branches were snapped. One house and an outbuilding were damaged, mainly to the roof and siding. Also, a small aluminum boat was thrown from the edge of the pond, 140 yards and wrapped around a tree.

Flash Flood, Vinton

When
June 20, 4:00 PM EST to 6:00 PM EST
Where
Vinton County, Mc Arthur to 2 mi WSW of Orland
Cause
Heavy Rain
Property damage
$20,000
Reported by
911 Call Center
Coordinates
39.250, -82.480

Roads in the northeastern portion of the county were flooded by overflowing streams. Near Elk Fork northeast of McArther, a culvert was washed out near the intersection of Morgan Road and Barleon Road.

Flash Flood, Perry

When
June 20, 4:15 PM EST to 6:15 PM EST
Where
Perry County, 1.1 mi NNW of Mt Perry to 1.42 mi E of Shawnee
Cause
Heavy Rain
Property damage
$15,000
Reported by
911 Call Center
Coordinates
39.895, -82.227

Jonathan Creek and its smaller tributaries flooded roads around Mt Perry with about a foot of water. Further south in the county, other roads saw minor overflow from small streams.

Flash Flood, Athens

When
June 20, 5:00 PM EST to 7:00 PM EST
Where
Athens County, Nelsonville to 0.33 mi SSE of Mineral
Cause
Heavy Rain
Property damage
$10,000
Reported by
911 Call Center
Coordinates
39.470, -82.230

Roads were flooded and closed, including State Route 356, 56, and 690. Rockcamp Creek flooded near Mineral. No dwellings were flooded.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2015Every state in 2015This day in weather historyThe tornado archive for Ohio, 2015Warnings in Ohio, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572733, 572341, 572736, 572739, 572738.